# SDR CALA2019050700693

- Difficulty date: May 3, 2019
- Submitted: May 7, 2019
- Operation: Air carrier
- Aircraft: N12109
- Make and model: Boeing 757224
- Aircraft serial: 27299
- Aircraft time: 95,442 hours, 22,342 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Shorted
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY AISLE PATH LIGHTS ARE INOP AT SEATS 7-12. FOUND BURNT FUSE AT EMERGENCY LIGHT BATTERY CHARGER M10919 AND A SHORTED WIRE TO SEAT TRACK AT SEAT 10A. REPLACED FUSE AND REPAIRED WIRE. EMERGENCY LIGHTS OPERATE NORMAL. REF AMM 33-51-05 AND SWPM 20-10-13.
